# SDR GLBA96195

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86UE
- Make and model: Beech 1900C
- Aircraft serial: UC86
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Cables
- Condition: Out Of Adjust
- Location: Rt Prop
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - RIGHT PROP SURGES IN AND OUT OF FEATHER WHEN POWER IS INCREASED IN FLIGHT.  MAINTENANCE ADJUSTED BETA CABLE AND OPERATION CHECKS NORMAL.  (M)
